BibTeX record journals/amc/MophouTJ15

download as .bib file

@article{DBLP:journals/amc/MophouTJ15,
  author    = {Gis{\`{e}}le M. Mophou and
               S. Tao and
               C. Joseph},
  title     = {Initial value/boundary value problem for composite fractional relaxation
               equation},
  journal   = {Appl. Math. Comput.},
  volume    = {257},
  pages     = {134--144},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2014.09.081},
  doi       = {10.1016/j.amc.2014.09.081},
  timestamp = {Fri, 21 Feb 2020 21:26:20 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/MophouTJ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics